# SDR UIEA2019060704420

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3004083
- Part serial: N11412
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 3 EMERGENCY LIGHT LAMPS INOP ON L/H & R/H WING TO BODY FAIRING.( REPLACED L/H WING TO BODY FAIRING EMERGENCY LIGHT LAMP AND CONDITION TEST WAS SATISFACTORY I.A.W. AMM 33-51-03-962-001 REV.95 . REPLACED R/H OVER WING LIGHT (L1698)  I.A.W. AMM 33-51-03-004-034 & 33-51-03-404-007 REV. 95. PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY I.A.W. AMM 33-51-03-404-007 REV. 95.  )
